Sperner's lemma and zero point theorems on a discrete simplex and a discrete simplotope

Takuya Iimura, Kazuo Murota, Akihisa Tamura

Research output: Contribution to journalArticle

Abstract

We show two discrete zero point theorems that are derived from Sperner's lemma and a Sperner-like theorem (van der Laan and Talman [Math. Oper. Res. (1982)] [5]; Freund [Math. Oper. Res. (1986)]) [3]. Applications to economic and game models are also presented.

Original languageEnglish
Pages (from-to)588-592
Number of pages5
JournalDiscrete Applied Mathematics
Volume160
Issue number4-5
DOIs
Publication statusPublished - 2012 Mar

Fingerprint

Sperner's Lemma
Zero Point
Economics
Theorem
Game
Model

Keywords

  • Discrete set
  • Fixed point
  • Sperner's lemma
  • Zero point

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Sperner's lemma and zero point theorems on a discrete simplex and a discrete simplotope. / Iimura, Takuya; Murota, Kazuo; Tamura, Akihisa.

In: Discrete Applied Mathematics, Vol. 160, No. 4-5, 03.2012, p. 588-592.

Research output: Contribution to journalArticle

@article{4e39cbee9610476faf783f79b3ea147f,
title = "Sperner's lemma and zero point theorems on a discrete simplex and a discrete simplotope",
abstract = "We show two discrete zero point theorems that are derived from Sperner's lemma and a Sperner-like theorem (van der Laan and Talman [Math. Oper. Res. (1982)] [5]; Freund [Math. Oper. Res. (1986)]) [3]. Applications to economic and game models are also presented.",
keywords = "Discrete set, Fixed point, Sperner's lemma, Zero point",
author = "Takuya Iimura and Kazuo Murota and Akihisa Tamura",
year = "2012",
month = "3",
doi = "10.1016/j.dam.2011.11.018",
language = "English",
volume = "160",
pages = "588--592",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "4-5",

}

TY - JOUR

T1 - Sperner's lemma and zero point theorems on a discrete simplex and a discrete simplotope

AU - Iimura, Takuya

AU - Murota, Kazuo

AU - Tamura, Akihisa

PY - 2012/3

Y1 - 2012/3

N2 - We show two discrete zero point theorems that are derived from Sperner's lemma and a Sperner-like theorem (van der Laan and Talman [Math. Oper. Res. (1982)] [5]; Freund [Math. Oper. Res. (1986)]) [3]. Applications to economic and game models are also presented.

AB - We show two discrete zero point theorems that are derived from Sperner's lemma and a Sperner-like theorem (van der Laan and Talman [Math. Oper. Res. (1982)] [5]; Freund [Math. Oper. Res. (1986)]) [3]. Applications to economic and game models are also presented.

KW - Discrete set

KW - Fixed point

KW - Sperner's lemma

KW - Zero point

UR - http://www.scopus.com/inward/record.url?scp=84856095871&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84856095871&partnerID=8YFLogxK

U2 - 10.1016/j.dam.2011.11.018

DO - 10.1016/j.dam.2011.11.018

M3 - Article

AN - SCOPUS:84856095871

VL - 160

SP - 588

EP - 592

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 4-5

ER -